# SDR SIMA20140726004

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 36,636 hours, 33,167 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overtemp
- Location: Main
- Stage of operation: UK
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

BATTERY 2 OVER TEMP.  R & R NR 1 & 2 MAIN BATTERIES IAW WC 24-600-00.  OPERATIONS CHECKED GOOD.  NO MSG NOTED.  LT PN 32248-001 & SN 10800544.
